# SDR SWIA202162983

- Difficulty date: November 1, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAT ANGLE AT WS:48.3 RH SIDE IS CRACKED    (C-CHECK RO 12-4-2021)    REMOVED R/H BATT ANGLE AT WS 48.3 AND INSTALLED NEW R/H BATT RIB ANGLE P/N 600-10204 AT WS 48.3, REF: DWG 600-10204, REV: M, CRJ200 SRM 51-42-06. COMPLIED WITH 51-900-1003-SKY
